# SDR SWAA2014090231516

- Difficulty date: August 29, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N619SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28035
- Aircraft time: 60,787 hours, 48,884 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bellcrank
- Part number: 65C267641
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD K FLAP BULLNOSE LINK BELL CRANK ASSEMBLY BROKEN.  R & R BELL CRANK ASSEMBLY IAW AMM.
